# SDR SWAA2022100351203

- Difficulty date: September 8, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 61,649 hours, 36,561 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strap
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FORWARD SPAR LOWER CHORD STRAP IS CORRODED AT WS 405 3' WIDE UNDER L/E PANEL 621HB AFT O/B NUT PLATE HOLE. [TTG8Q00EMWYL] / [01] REMOVED FASTENERS REPAIR AREA IAW SRM 51-40-02-0G-0;[02] VERIFIED STEP 1 C/W;[03] REMOVED PANEL SUPPORT FITTING AT WS 415 IAW B737 SRM 51-40-02-0G-0.;[04] VERIFIED STEP 3;[05] RECEIVED -1 ZEE SPLICE AND -3 ZEE SPLICE FROM BACKSHOP; PARTS FABRICATED ON BACKSHOP W/O#'S 44162-0000-0001 AND 44162-0000-0002 IAW E/A 22-157-02774-WIP2 STEP3.;[06] VERIFIED STEP 5 C/W;[07] CORRECTION TO STEP 5: RECEIVED -2 AND -3 ZEE SPLICES;[08] RECEIVED -1 STRAP FILLER ATAG A146127 IAW E/A 22-157-02774-WIP2 STEP 3.;[09] VERIFIED MATERIAL FOR - 4; & -5 SHIMS AS 2024-T3 BARE .125' ATAG A87005 IAW EA 22-157-02774-WIP2 STEP 3;[10] VERIFIED STEP 7 THRU 9 C/W;[11] OK TO INSTALL PANEL SUPPORT FITTING REMOVED IN ITEM 3;[12] INSTALLED PANEL SUPPORT FITTING IAW B737 SRM 51-40-02-0G-0.;[13] VERIFIED STEP 12 COMPLETE;[14] REPAIRED RIGHT WING FORWARD SPAR LOWER CHORD STRAP AT WS 405 (OSS 176.95) IAW EA 22-157-02774 WIP1 TRU WIP3 AND EA 22-157-02774;[15] AUDIT C/W;[16] VERIFIED ALL STEPS ARE COMPLETE
